# SDR DALA2021113007346

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,369 hours, 14,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERG LIGHTS COME ON INTERMITTENTLY FROM ROW 38 BACK. CORRECTIVE ACTION: NO HISTORY PER ATL MCC ERIC. OPS CKS NML AT THIS TIME. OK TO CONT. IN SVC . (1815)
